# SDR 97ZZZX740

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Damaged
- Location: Lt Wing
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FOREFLAP FOUND DAMAGED.  THE DAMAGE WAS THROUGH THE FIRST TWO LAYERS AND INTO THE THIRD LAYER OF THE SKIN.  MAINT BY USAIR RPR STA.
